MathSciNet Relay Station
MathSciNet bibliographic data
MR1031582 (91d:58183) 58F14 (58F22)
Kan, I.; Yorke, J. A. Antimonotonicity: concurrent creation and annihilation of periodic orbits. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 469–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement